# SDR AWXA200601526

- Difficulty date: July 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,929 hours, 43,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Part time: 62,929 hours, 43,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - SKIN CRACK AT STA 727 E, AND STR 24, APPROX 2" LONG ON LT SIDE OF A/C.  REPAIRED IAW ER NR 03-5361-06193-ES1, AND SRM 53-00-01, REPAIR 31.
